International Journal of Difference Equations (IJDE)

 

Volume 6, Number 1  (2011)

 

 

CONTENTS

 

Kamenev-Type Oscillation Criteria for Higher-Order Neutral Delay Dynamic Equations
pp. 1-16
Authors: Lynn H. Erbe, Başak Karpuz and Allan C. Peterson

A Comparison Result for the Fractional Difference Operator
pp. 17-37
Author: Christopher S. Goodrich 

Overview of Weyl-Titchmarsh Theory for Second Order Sturm-Liouville Equations on Time Scales
pp. 39-51
Authors: Roman Šimon Hilscher and Petr Zemánek, 

A Note on the Asymptotic Solution of a Certain Rational Difference Equation
pp. 53-57
Authors: Vu Van Khuong and Mai Nam Phong 


Periodic Solutions of Nonlinear Dynamic Systems with Feedback Control
pp. 59-79
Authors: Jimin Zhang, Meng Fan and Martin Bohner 

A Multiplicity Result for Nonautonomous Discrete Dirichlet Problems via Variational Methods
pp. 81-90
Author: Youwei Zhang 

 

 

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact